Get Help Now


Signs of Pancreatic Cancer After Taking Diabetes Medication

Being diagnosed with diabetes is hard enough. Yet for many—and perhaps you are one of them—it does not end there. Many persons with diabetes were given one of the diabetic drugs known as Januvia, Byetta, or Victoza. Without the knowledge of the diabetic patient, these drugs were taken with the risk of developing pancreatic cancer.

As you can imagine, dealing with the combination of diabetes and pancreatic cancer is no easy feat. After developing pancreatic cancer, the patient must undergo care to treat the cancer. This may include surgery, chemotherapy, radiation treatment, and palliative care.

It is important for those who have taken one of these dangerous drugs to know the signs of pancreatic cancer. The earlier the cancer is caught, the better odds the patient may have. Because pancreatic cancer shows few symptoms in the early stages, it is important that you get a thorough medical evaluation if you have taken a diabetic drug.

Pancreatic cancer generally develops in one of two places, the head of the pancreas or in the body or tail of the pancreas. The symptoms of each cancer can be distinctive:

  • Cancer in the head. When the cancer develops in the head of the pancreas, the symptoms include weight loss, jaundice, dark urine, vomiting, nausea, itching, back pain, and enlarged lymph nodes in the neck.
  • Cancer in the body or tail. Symptoms that are associated with cancer that develops in the body or tail of the pancreas include stomach pain, back pain, and weight loss.

It is important that you hold those responsible for your cancer accountable. You can do this by joining a pharmaceutical class action lawsuit. With eleven offices in Wisconsin, Illinois, and Iowa, Hupy and Abraham is a leader in the drive to seek justice for patients injured by dangerous medication. To learn more call 800-800-5678 today.

Jason F. Abraham
Managing Partner, Hupy and Abraham
Be the first to comment!
Post a Comment